# SDR USAA920071127

- Difficulty date: October 3, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 63,079 hours, 43,820 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2591118A
- Part serial: HDN458
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C20 CHECK, RIGHT WING AILERON UPPER LEADING EDGE HAS EXPOSED CARBON FIBLER.  REPLACED RIGHT WING AILERON IAW TASK CARD R3M27015.
